# SDR SWI202402190136

- Difficulty date: December 11, 2023
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 48,369 hours, 31,681 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Chafed
- Location: Bs 535-578
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AUIDT OF 1C TASK CARD 53-150-502 (GENERAL VISUAL INSPECTION OF THE FORWARD BAGGAGE BAY DOOR, EXTERNAL SURROUND STRUCTURE AND FITTINGS Â€“ FS535.64 TO FS578.36, STGR19L TO STGR25L), FOUND CHAFFING ON FWD CARGO DOOR AREA, FUSELAGE SKIN UPPER EDGE.    (C-CHECK RO 2/19/2024)   COMPILED WITH REO 670-53-31-841REV -- DATED 2023-12-27 REPAIR CHAFE DAMAGE TO FUSELAGE SKIN AROUND FWD BAG BAY DOOR CUT OUT. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
